# SDR TWAA9905501

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND NUMBER 9 LE SLAT WITH A REPAIR HAVING SEALANT PEELING OFF.  INSTALLED A 7 IN BY 3 IN HOT BOND REPAIR PER SRM 51-70-10.
